Can I use Clotrimazole cream for a diaper rash/yeast infection on my 16 month old?

Answers (1)

Anonymous

15 May 2011

Yes, particularly if the baby has had #3 ( diarrhea) it may help more. The GI tract has yeast in it, also alot of acid, when there is #3, the acid burns the skin and the yeast tends to embed in the skin. My doctor had me use liquid mylanta on my daughter's bad diaper rash ( she was a new born on heavy IV antibiotics for group b strep) and you clean their bottoms, dry it with another diaper by fanning it, apply a coat of liquid mylanta, then dry that by fanning it. You might try it before you try the clotrimazole to see if the rash responds.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can Triamcinolone Acetonide b used to treat severe diaper rash on lil girl, if private part avoided?

It contains Nystatin which is used for womens yeast infections so I would think it would be ok but it also contains the steroid Triamcinolone which ...

1 answer 24 Nov 2009

I use Zinc Oxide Cream daily on my face (diaper rash cream) ~ any danger to that on the long term?

My age is 40 and since my teenage years, I have been putting sink oxide on my face. I know it sounds somewhat silly, putting diaper rash cream on my ...

1 answer 20 Apr 2010

Can you have a vaginal yeast infection if you have no uterus?

I had a hysterectomy over 30 years ago and I appear to have the symptoms of a yeast infection. I have a rash which itches really bad. I use bladder ...

1 answer 27 Jul 2010

Any one know if Nystatin & Triamcinolone Acetonide ( Cream ) USP is used for diaper rash?

My son has broken out with really bad diaper rash & Desitin or corn starch is not working & I think this is what his doctor prescribe last ...

4 answers 27 Jun 2011

What is Fluocinonide cream for?

it's got USP, if anyone knows I would be so grateful my 2yr old has super bad diaper rash from taking antibodics n the cream dr gave her is gone ...

1 answer 23 Oct 2011